A weak type estimate for rough singular integrals

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We obtain a weak type (1, 1) estimate for a maximal operator associated with the classical rough homogeneous singular integrals TΩ. In particular, this provides a different approach to a sparse domination for TΩ obtained recently by Conde-Alonso, Culiuc, Di Plinio and Ou.

Original languageEnglish
Pages (from-to)1583-1602
Number of pages20
JournalRevista Matematica Iberoamericana
Volume35
Issue number5
DOIs
StatePublished - 2019

Bibliographical note

Publisher Copyright:
© European Mathematical Society.

Keywords

  • Maximal operators
  • Rough singular integrals
  • Sparse bounds

Fingerprint

Dive into the research topics of 'A weak type estimate for rough singular integrals'. Together they form a unique fingerprint.

Cite this